# SDR CA180925006

- Difficulty date: September 11, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Loose
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) SIGNIFICANT FLUCTUATIONS IN ENGINE 2 OIL PRESSURE NOTED AT 0759 IN CRUISE.  EVENT MARKER PRESSED.  FLUCTUATIONS WERE ALL DOWNWARD IN PRESSURE INDICATIONS.  DOWNWARD FLUCTUATIONS WERE SIGNIFICANTLY BELOW 44 PSI.  CREW PREPARED THE QRH.  OIL PRESSURE WARNING TRIGGERED MULTIPLE TIMES. CREW DISCUSSED POSSIBLE COURSES OF ACTION.  MASTER WARNING TRIGGERED WITH ENGINE OIL PRESSURE BELOW 44 PSI.  ENGINE SHUTDOWN IAW QRH.  SUBSEQUENT CHECKLIST ITEMS COMPLETED.  APPROACH AND LANDING CARRIED OUT.  AIRCRAFT TAXIED TO REMOTE STAND.  TECHNICIANS FOUND OIL LEAK DUE TO LOOSE OIL PRESSURE FEED TUBE.  SUSPECTED WAS NOT TIGHT AT ENGINE OVERHAUL FACILITIES. (TC# 20180925006)
